Least-squares method in the theory of matrix differential-algebraic boundary-value problems

  • M. V. Dzyuba
  • O. V. Nesmelova
  • S. M. Chuiko

Abstract

We use the scheme of the classical least-squares method for the construction of approximate pseudosolutions of a linear matrix boundary-value problem for a system of differential-algebraic equations.
Published
25.02.2018
How to Cite
DzyubaM. V., NesmelovaO. V., and ChuikoS. M. “Least-Squares Method in the Theory of matrix differential-Algebraic Boundary-Value Problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 2, Feb. 2018, pp. 280-92, http://umj.imath.kiev.ua/index.php/umj/article/view/1556.
Section
Research articles